# SDR CALA2009110300658

- Difficulty date: October 28, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 30,653 hours, 10,780 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER IN SPAR SKIN PANEL SHOW CRACK C-SCAN AT STAB STATION 129.50, ABOUT 1 5/8" LONG FWD&AFT 16 1/2" FROM L/E.  REPAIRED AS PER AVO NR CDL-09-10-15-02 AND ECRA 5510-02058.  SEE ATTACHED FORM 44.0008 FOR WORK ACCOMPLISHED.  PLACED ON DIP ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 22-OCT-09 PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR LT HORIZ STAB LWR SKIN PNL CRACKED.  PER ECRA 5510-02059, COMPLETED INTERIM REPAIR.  C/W PERMANENT REPAIR W/I 12 MONTHS FROM 22OCT09.  PLANNING TO CONTACT ESC AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR TERMINATING ACTION.
